MathSciNet Relay Station
MathSciNet bibliographic data
MR2128712 (2006a:53007) 53A10 (49Q05 53C42)
Meeks, William H., III; Pérez, Joaquín; Ros, Antonio The geometry of minimal surfaces of finite genus. I. Curvature estimates and quasiperiodicity. J. Differential Geom. 66 (2004), no. 1, 1–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement